# SDR CHQA201000186

- Difficulty date: September 26, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 17,838 hours, 15,431 cycles
- Engine: Allsn AE3007A
- Engine time: 21,024 hours, 18,772 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312704
- Condition: Leaking
- Location: Nr 2
- Part time: 13,067 hours, 11,155 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FOR THE FERRY FLIGHT, THE CREW REPORTED A LAV SMOKE INDICATION WITH NO SIGNS OF SMOKE OR ODOR AND RETURNED TO FIELD.  THE AIRCRAFT WAS FERRIED TO CMH FOR FURTHER TROUBLESHOOTING.  IN CMH THE NR 2 ENGINE WAS REMOVED AND REPLACED, THE AIRCRAFT WAS THEN TEST FLOWN WITH NO FURTHER DEFECTS NOTED.
